# SDR UPS97824049

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57577791
- Condition: Cracked
- Location: Bs 1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKED AND CORRODED LONGERON AND END FITTING AT FS 1655 S-29L.  REMOVED, FABRICATED LONGERON AND INSTALLED LONGERON.  REPLACED FITTING IAW SRM 51-1-21 AND DWG 5757779.
